Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have Graves Disease. Stopped Carbizamole due to itching and yellow skin. Having sores lips and throat, infected sinus and ear ache. Suggest

I have Graves Disease and I have stopped Carbizamole last week as I cannot stop scratching, yellowing skin etc on this drug. I am going to have Radioactive Iodine in about 6 weeks. I now have a lip full of cold sores, sore throat, infected sinus and ear ache. I am just wondering if this is because I have stopped the medication
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Please do not stop any medicines unless you asked to do so by your physician. As this will lead to many adverse reactions. In your case-Sudden stoppage of Carbimazole will lead to excess release of thyroid hormones.
For lip sores please use B-complex capsules for few day and use some local soothing agents like- Zytee gel.
For sore throat-start doing warm salt water gargling three-four times a day and paracetamol tablet as and when required. This will also address your ear ache and sinus.
Answered: Fri, 5 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor